Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/11551

TitleComplemented congruences on double Ockham algebras
Author(s)Mendes, C.
KeywordsDouble Ockham algebras
Congruences
Distributive lattices
Ockham algebras
Double algebras
Issue dateFeb-2007
PublisherSpringer Verlag
JournalAlgebra Universalis
Citation"Algebra Universalis." ISSN 0002-5240. 56:1 (Fev. 2007) 1-16.
Abstract(s)For $n ∈ \mathbb{N}$ and $m ∈ \mathbb{N}_0$, an algebra $L = (L, ∧, ∨, f, g, 0, 1)$ of type $(2, 2, 1, 1, 0, 0)$ is said to be a double $K_{n,m}$-algebra, if L is a double Ockham algebra that satisfies the identities $f^{2n+m} = f^m, g^{2n+m} = g^m, fg = g^{2zn} and gf = f^{2zn}, where z is the smallest natural number greater than or equal to m/2n. In this papaer we describe the complement (when it exists) of a principal congruence and, using this description, we also determine when the complement exists.
TypeArticle
URIhttp://hdl.handle.net/1822/11551
DOI10.1007/s00012-006-1975-z
ISSN0002-5240
1420-8911
Publisher versionhttp://www.springerlink.com/content/6n6hn2574l4l5521/
Peer-Reviewedyes
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
CCDOA.pdfDocumento principal166,27 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID